Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 7, NWS Cheyenne, WY

May 15, 2015Goshen County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at May 15, 2015, 3:18 PM MDT for Goshen County, Wyoming. It was in force for 57 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2015, 3:18 PM MDT (21:18 UTC)
Expired
May 15, 2015, 4:15 PM MDT
In force
57 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Goshen County, WY

The radar

The Cheyenne radar (KCYS), 107 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 3:48 PM MDTHAIL 18 S Torrington, WYCOVERING THE GROUND.
May 15, 3:48 PM MDTTORNADO3 S Torrington, WY
May 15, 3:55 PM MDTTORNADOTorrington, WYPOWER LINES DOWN. DAMAGE TO ROOFS AND OUTBUILDINGS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 12:58 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.3 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-265 J/kg
Mixed-layer LCL
1417 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

723 
WUUS55 KCYS 152118
SVRCYS
WYC015-152215-
/O.NEW.KCYS.SV.W.0007.150515T2118Z-150515T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
318 PM MDT FRI MAY 15 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GOSHEN COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 415 PM MDT

* AT 317 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YODER...OR
  15 MILES SOUTH OF TORRINGTON...MOVING NORTH AT 45 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  HUNTLEY AROUND 325 PM MDT.
  VETERAN AROUND 330 PM MDT.
  TORRINGTON AROUND 340 PM MDT.
  LINGLE AROUND 345 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HWY 85
AT DRY RAWHIDE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTHEASTERN
WYOMING.

LAT...LON 4171 10422 4176 10447 4249 10451 4246 10407
      4210 10406 4185 10406
TIME...MOT...LOC 2117Z 190DEG 39KT 4185 10429 

HAIL...1.00IN
WIND...60MPH

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:13 PM MDT, 5 minutes earlier.

Area forecast discussion, May 15, 3:13 PM MDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
313 PM MDT FRI MAY 15 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 311 PM MDT FRI MAY 15 2015

DISCUSSION WILL BE RATHER ABBREVIATED DUE TO SEVERE STORMS NOW
AFFECTING PARTS OF THE AREA.

UPPER LOW OVER THE SW CONUS WILL MOVE SLOWLY NORTHEAST OVER THE
NEXT COUPLE DAYS WITH SHORTWAVES PASSING OVER THE CWA AT TIMES.
STORMS FIRING UP OVER THE CWA NOW WITH STRONGEST STORMS OVER THE
PANHANDLE INTO FAR SE WY WHERE INSTABILITY IS GREATEST WITH CAPES
1500-2500 J/KG. EXPECT THIS ACTIVITY TO CONTINUE INTO THIS EVENING
AS A SFC TROF MOVES EAST...WITH THE STRONGEST ACTIVITY EXPECTED TO
EXIT TO THE NORTHEAST BY MID EVENING AS THE SFC TROF MOVES FARTHER
EAST. RESIDUAL SHOWERS EXPECTED INTO THE LATE EVENING THEN ENDING
AS ONE WAVE LIFTS TO THE NORTHEAST OF THE AREA.

MAINLY DRY SAT MORNING THEN APPROACH OF NEXT SHORTWAVE SHOULD
INITIATE ANOTHER ROUND OF SHOWERS AND A FEW STORMS MAINLY OVER THE
SE HALF OF THE CWA. INSTABILITIES RATHER WEAK SO ANY STORMS SHOULD
BE WEAK AS WELL. ACTIVITY SHOULD END SAT EVENING THEN RETURN ONCE
AGAIN SUNDAY AFTERNOON. COOL FRONT WILL DROP SE ACROSS THE CWA
SUNDAY AFTERNOON AND EVENING. TEMPS REMAINING ON THE MILD SIDE
THROUGH THE WEEKEND.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 311 PM MDT FRI MAY 15 2015

RATHER COOL AND UNSETTLED EXTENDED PERIOD CONTINUES TO BE SHOWN BY
THE MODELS. MONDAY WILL LIKELY BE THE DRIEST DAY ACROSS THE REGION
WITH THE RIDGING ALOFT AND VERY LIMITED INSTABILITY (MAINLY OUT
WEST). THE BEST CHANCE OF SHOWERS WILL BE ALONG AND WEST OF THE
LARAMIE RANGE. SOUTHEASTERLY SFC WINDS WILL PUSH HIGHER DEWPOINTS
TOWARD THE LARAMIE RANGE BY TUESDAY MORNING. AN UPPER LEVEL
SYSTEM OVER CALIFORNIA ON MON WITH MOVE QUICKLY NORTHEASTWARD ON
TUESDAY. UPPER LEVEL DIVERGENCE AND DEEP LAYER ASCENT WILL
INCREASE BY TUESDAY AFTN AND EVENING AND INTERACT WITH GOOD
MOISTURE (PW VALUES ARE ABOVE 0.75 INCHES) TO PRODUCE WIDESPREAD
RAIN AND MAYBE AN ISOLATED TSTM. LOOKING MORE LIKE A STRATIFORM
EVENT...AND STRONG STORMS WOULD NOT BE A CONCERN WITH THE GFS
SHOWING REALLY NO CAPE ACROSS THE PLAINS. WEAK SHORTWAVE WILL BE
IN THE VICINITY OF SOUTHWEST SOUTH DAKOTA ON WED WITH SCATTERED
SHOWERS PERSISTING. THERE IS SOME INDICATION THAT IT WILL DRY OUT
BY THURS...HOWEVER CAN NOT RULE OUT ISOLATED CONVECTION WITH LLVL
UPSLOPE TO THE EAST OF THE LARAMIE RANGE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 311 PM MDT FRI MAY 15 2015

THE MAIN AVIATION CONCERN WILL BE THE CONTINUED THREAT OF
ISOLATED SEVERE CONVECTION AND THE ACCOMPANYING BRIEF MVFR/IFR
CIGS AND VISIBILITIES. THIS ACTIVITY WILL LINGER INTO THIS EVENING
BEFORING WEAKENING AND EVENTUALLY DISSIPATING OVERNIGHT AND INTO
SATURDAY MORNING. ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE AGAIN ON SATURDAY AFTERNOON...ESPECIALLY AT TERMINALS
EAST OF THE LARAMIE RANGE.

&&

.FIRE WEATHER...
ISSUED AT 311 PM MDT FRI MAY 15 2015

CONCERNS TO REMAIN QUITE LOW INTO EARLY NEXT WEEK WITH CONDITIONS
AND FUELS EXPECTED TO REMAIN NON-CRITICAL. NEARLY DAILY CHANCES
FOR SHOWERS AND A FEW THUNDERSTORMS SEEN INTO EARLY NEXT WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RE
LONG TERM...CAH
AVIATION...CAH
FIRE WEATHER...RE
Hazardous weather outlook, May 15, 1:20 PM MDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
120 PM MDT FRI MAY 15 2015

NEZ002-003-019>021-054-055-095-096-WYZ101-102-106>108-117>119-
161930-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
120 PM MDT FRI MAY 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP TO THE EAST OF THE LARAMIE
RANGE BY MIDDAY AND CONTINUE INTO THE EARLY EVENING. A FEW
THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS
THE PRIMARY THREATS. AN ISOLATED TORNADO OR TWO CANNOT BE RULED
OUT. A TORNADO WATCH IS IN EFFECT UNTIL 8 PM FOR LARAMIE AND
GOSHEN COUNTIES AS WELL AS ALL OF THE WESTERN NEBRASKA PANHANDLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AFTERNOON SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED
ON MOST DAYS.  SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH THE
EARLY EVENING.

WYZ103>105-109>116-161930-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
120 PM MDT FRI MAY 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP BY MIDDAY AND
CONTINUE THROUGH THE AFTERNOON. SEVERE STORMS ARE NOT EXPECTED TO
THE WEST OF THE LARAMIE RANGE...HOWEVER SOME OF THE STRONGER
STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AFTERNOON SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED
ON MOST DAYS.  SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

In the hours before

Special weather statement, May 15, 2:55 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
255 PM MDT FRI MAY 15 2015

WYZ101-103-152130-
CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY-
255 PM MDT FRI MAY 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CONVERSE COUNTY
UNTIL 330 PM MDT...

AT 255 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOXELDER...OR 23 MILES SOUTHEAST OF CASPER...MOVING NORTH AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
CONVERSE COUNTY.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 161 AND
164.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4257 10583 4257 10606 4283 10607 4284 10578
TIME...MOT...LOC 2055Z 180DEG 17KT 4265 10594

JAMSKI
Special weather statement, May 15, 3:02 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
302 PM MDT FRI MAY 15 2015

NEZ002-152145-
DAWES NE-
302 PM MDT FRI MAY 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DAWES COUNTY UNTIL
345 PM MDT...

AT 302 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHADRON AIRPORT...OR NEAR CHADRON...MOVING NORTH AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CHADRON AND CHADRON AIRPORT AROUND 305 PM MDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR CENTRAL
NEBRASKA.

LAT...LON 4277 10300 4276 10315 4300 10323 4300 10298
TIME...MOT...LOC 2102Z 172DEG 30KT 4279 10306

RUBIN
Special weather statement, May 15, 3:11 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
311 PM MDT FRI MAY 15 2015

NEZ021-152200-
MORRILL NE-
311 PM MDT FRI MAY 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORRILL COUNTY UNTIL 400
PM MDT...

AT 311 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COURT HOUSE AND JAIL ROCKS...OR 30 MILES NORTH OF SIDNEY...MOVING
NORTH AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF HIGHWAY 385 AND 92 AND COURT HOUSE AND JAIL
ROCKS AROUND 315 PM MDT.
  BRIDGEPORT...NORTHPORT AND BRIDGEPORT STATE RECREATION AREA AROUND
325 PM MDT.
  THE INTERSECTION OF HIGHWAY 385 AND L62 AROUND 345 PM MDT.
  ANGORA AROUND 350 PM MDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR CENTRAL
NEBRASKA.

LAT...LON 4151 10291 4148 10327 4199 10326 4200 10277
TIME...MOT...LOC 2111Z 184DEG 27KT 4157 10305

RUBIN
Local storm report, May 15, 3:13 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
313 PM MDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             10 N BROWNSON           41.31N 103.08W
05/15/2015  M1.25 INCH       CHEYENNE           NE   TRAINED SPOTTER

0238 PM     HAIL             9 W GURLEY              41.32N 103.15W
05/15/2015  M1.00 INCH       CHEYENNE           NE   TRAINED SPOTTER

&&

HAHN
Special weather statement, May 15, 3:13 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
313 PM MDT FRI MAY 15 2015

WYZ117-118-152200-
SOUTH LARAMIE RANGE FOOTHILLS WY-CENTRAL LARAMIE COUNTY WY-
313 PM MDT FRI MAY 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE COUNTY UNTIL
400 PM MDT...

AT 313 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WARREN AFB...OR 7 MILES WEST OF CHEYENNE...MOVING NORTH AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WHITAKER AROUND 355 PM MDT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 5 AND 35.
 INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 348 AND 361.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTHEASTERN
WYOMING.

LAT...LON 4106 10484 4107 10507 4150 10508 4148 10472
TIME...MOT...LOC 2113Z 183DEG 22KT 4117 10494

RUBIN
Local storm report, May 15, 3:18 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
318 PM MDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             5 NW BROWNSON           41.22N 103.15W
05/15/2015  M1.75 INCH       CHEYENNE           NE   TRAINED SPOTTER

            PING-PONG TO GOLF-BALL SIZED HAIL REPORTED.

&&

HAHN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 1:22 AM MDTSpecial Weather StatementCYSGoshen38 min
May 15, 1:02 PM MDTSpecial Weather StatementCYSAlbany43 min
May 15, 1:58 PM MDTSpecial Weather StatementCYSAlbany47 min
May 15, 2:31 PM MDTSpecial Weather StatementCYSGoshen44 min
May 15, 2:50 PM MDTSevere Thunderstorm WarningCYSGoshen30 min
May 15, 2:55 PM MDTSpecial Weather StatementCYSConverse35 min
May 15, 3:13 PM MDTSpecial Weather StatementCYSLaramie47 min
May 15, 3:27 PM MDTSpecial Weather StatementCYSLaramie63 min
May 15, 3:32 PM MDTTornado WarningCYSGoshen43 min
May 15, 4:00 PM MDTTornado Warning Tornado observedCYSGoshen45 min
May 15, 4:04 PM MDTSpecial Weather StatementCYSGoshen26 min
May 15, 5:28 PM MDTAreal Flood AdvisoryCYSGoshen5 hr

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.